# SDR UPS97422464

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, APPROX 6 CRACK IN SKIN PNL LOWER AFT, END OF NR 3 PYLON.  REMOVED AFT END LOWER WEDGE TO AID FABRICATION OF NEW ONE.
